ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

May 2013 , Volume 18 , Issue 3

Select all articles

Export/Reference:

Mathematics of traveling waves in chemotaxis --Review paper--
Zhi-An Wang
2013, 18(3): 601-641 doi: 10.3934/dcdsb.2013.18.601 +[Abstract](1734) +[PDF](993.0KB)
Random attractors for stochastic FitzHugh-Nagumo systems driven by deterministic non-autonomous forcing
Abiti Adili and Bixiang Wang
2013, 18(3): 643-666 doi: 10.3934/dcdsb.2013.18.643 +[Abstract](1439) +[PDF](464.8KB)
The spectral collocation method for stochastic differential equations
Can Huang and Zhimin Zhang
2013, 18(3): 667-679 doi: 10.3934/dcdsb.2013.18.667 +[Abstract](1042) +[PDF](403.1KB)
On the Vlasov-Poisson-Fokker-Planck equation near Maxwellian
Hyung Ju Hwang and Juhi Jang
2013, 18(3): 681-691 doi: 10.3934/dcdsb.2013.18.681 +[Abstract](1176) +[PDF](358.2KB)
Nonlocal generalized models of predator-prey systems
Christian Kuehn and Thilo Gross
2013, 18(3): 693-720 doi: 10.3934/dcdsb.2013.18.693 +[Abstract](1141) +[PDF](516.2KB)
Robustness of Morphogen gradients with "bucket brigade" transport through membrane-associated non-receptors
Jinzhi Lei, Dongyong Wang, You Song, Qing Nie and Frederic Y. M. Wan
2013, 18(3): 721-739 doi: 10.3934/dcdsb.2013.18.721 +[Abstract](1449) +[PDF](488.4KB)
Multidimensional stability of planar traveling waves for an integrodifference model
Judith R. Miller and Huihui Zeng
2013, 18(3): 741-751 doi: 10.3934/dcdsb.2013.18.741 +[Abstract](1079) +[PDF](379.8KB)
Adaptation and migration of a population between patches
Sepideh Mirrahimi
2013, 18(3): 753-768 doi: 10.3934/dcdsb.2013.18.753 +[Abstract](967) +[PDF](648.2KB)
Multiple steady states in a mathematical model for interactions between T cells and macrophages
Alan D. Rendall
2013, 18(3): 769-782 doi: 10.3934/dcdsb.2013.18.769 +[Abstract](925) +[PDF](353.5KB)
Dynamical analysis in growth models: Blumberg's equation
J. Leonel Rocha and Sandra M. Aleixo
2013, 18(3): 783-795 doi: 10.3934/dcdsb.2013.18.783 +[Abstract](1069) +[PDF](642.8KB)
The long time behavior of a spectral collocation method for delay differential equations of pantograph type
Jie Tang, Ziqing Xie and Zhimin Zhang
2013, 18(3): 797-819 doi: 10.3934/dcdsb.2013.18.797 +[Abstract](935) +[PDF](473.0KB)
Large-time behavior of a parabolic-parabolic chemotaxis model with logarithmic sensitivity in one dimension
Youshan Tao, Lihe Wang and Zhi-An Wang
2013, 18(3): 821-845 doi: 10.3934/dcdsb.2013.18.821 +[Abstract](1288) +[PDF](541.2KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]